# SDR UALA2009051301366

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 55,066 hours, 20,410 cycles
- Engine: Pwa PW2037
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218U1
- Part serial: 421556
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG CABIN ALT WARN AND CABIN AUTO INOP LITE ON. SELECTOR IN AUTO 2 SWITCHED TO AUTO 1 NO HELP OPERATING IN MAN OPBLM HANN SAMC TEXT: INFO FL250 CABIN PRESS DIFF 5.1 CAB ALT 8500 BOTH PACKS ON AUTO OUT FLOW VALVE CLSD DUCT PRESS 31 LT AND RT 40.  REPLACED BOTH PRESSURE CONTROLLERS AND ACCOMPLISHED POST INSTALLATION TEST; PASSED. REPLACED OUTFLOW VALVE.  ACCOMPLISHED POST INSTALLATION TEST, VALVE PASSED.
